# SDR CA970612002

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 65465242
- Condition: Cracked
- Location: Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER HEAD CRACKED FROM UPPER SPARK PLUG HOLE TO INSPECTION HOLE.
